# SDR EIAA2010057

- Difficulty date: September 22, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 109,345 hours, 25,234 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Misrepaired
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON AFT ENGINE MOUNT TORQUE BULKHEAD HAS DOUBLERS INSTALLED ON AFT SIDE OF THE BULKHEAD WHICH ARE NOT PER ANY AD OR S/B CONFIGURATION.  REMOVED DOUBLERS, FABBED AND INSTALLED NEW REPAIR PARTS PER ECRA 482-54-229-2.
